# SDR 2002UALA01171

- Difficulty date: July 13, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 20,185 hours, 7,629 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 220 STRINGER 17L WL 208 FUSELAGE SKIN DENTED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
